31 results for fixed point theorem.

Parameters for your search query:
Keyword     fixed point theorem

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 1610Downloads: 1098
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 3413Downloads: 2346
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point of Surface Transformation and a Fixed Point Theorem for Triangular Surface Mapping
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 132-135. DOI: 10.12691/tjant-6-5-2
Pub. Date: December 20, 2018Views: 3991Downloads: 2900
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 4778Downloads: 3449
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 6065Downloads: 4214
Open AccessArticle
Export: RIS | BibTeX | EndNote
Banach and Edelstein Fixed Point Theorems for Digital Images
Journal of Mathematical Sciences and Applications. 2017, 5(2), 36-39. DOI: 10.12691/jmsa-5-2-2
Pub. Date: November 29, 2017Views: 8224Downloads: 5965
Open AccessArticle
Export: RIS | BibTeX | EndNote
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 6609Downloads: 4553
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 7679Downloads: 5414
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 8086Downloads: 5784Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 20, 2015Views: 8534Downloads: 6167
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types